Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean Circ J. 2000 Aug;30(8):1040-1044. Korean. Case Report. https://doi.org/10.4070/kcj.2000.30.8.1040
Jeon IS , Cha TJ , Kim KS , Kim DW , Kim KJ , Kim SM , Joo SJ , Lee JW .
Abstract

Long QT syndrome is a cardiac disorder of repolarization which is characterized by elctrocardiographic abnormalities including prolonged QT interval, T-wave abnormalities and polymorphic ventricular tachycardia known as Torsades de Pointes. Its clinical manifestation are recurrent syncope, seizure, and sudden death. Recently,we experienced Torsades de Pointes(TdP) by head-up tilt test in 24 year-old female patient presenting recurrent syncope and long QT interval. Beta-blocker and left cervicothoracic sympathetic ganglionectomy were not effictive, then we tried mexiletine. After mexiletine medication, the QT interval was significantly shortened and there was no more syncope.

Copyright © 2019. Korean Association of Medical Journal Editors.